# SDR REXA2016030300398

- Difficulty date: March 3, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 23,470 hours, 20,994 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD FS 202.75 AT BL 23.71 IS CRACKED AT THE PARKING BRAKE CABLE PASS THROUGH HOLE.  REMOVED CRACK BY PERFORMING CUT OUT & INSTALLED ALL REPAIR PARTS & COMPLIED WITH REO 601R-53-11-563.
